Stabilizing boundary value problems by perturbing the boundary conditions

Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

Original languageEnglish
Title of host publicationProceedings International Conference on Numerical Mathematics (Singapore, May 31-June 4, 1988)
EditorsR.P. Agarwal, Y.M. Chow, S.J. Wilson
Place of PublicationBasel
PublisherBirkhäuser Verlag
Pages323-333
ISBN (Print)0-8176-2255-1
Publication statusPublished - 1988

Publication series

NameInternational Series of Numerical Mathematics
Volume86
ISSN (Print)0373-3149

Cite this

Mattheij, R. M. M. (1988). Stabilizing boundary value problems by perturbing the boundary conditions. In R. P. Agarwal, Y. M. Chow, & S. J. Wilson (Eds.), Proceedings International Conference on Numerical Mathematics (Singapore, May 31-June 4, 1988) (pp. 323-333). (International Series of Numerical Mathematics; Vol. 86). Basel: Birkhäuser Verlag.